# SDR CA140421004

- Difficulty date: April 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 25,204 hours
- Engine: Ge CFM567B24
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO BOTH LAVATORYS NOT FLUSHING.  UPON INSPECTION, MAINTENANCE FOUND A WIRE ON CONNECTOR DISCONNECTED FROM THE BLOWER MOTOR.  WIRE WAS RECONNECTED AND SYS TESTED SERVICEABLE IAW AMM 38-32-00.
